Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Back Pain
Jul 13, 2012

Dear Dr. Keith Henry, You have helped me lot earlier. http://www.thebody.com/Forums/AIDS/SideEffects/Q220898.html. I am on AZT+3TC+NVP regimen since last year before I got P.N due to d4t then I switch to AZT.My CD4 count 485 ( Feb 2012) Recently in these days I feel lot of lower back pain both sides. I am underweight (40Kgs + 162mm height). Every time I report to my Doctor for this he prescribed Calcium+Vitamin D pills. But there is not much relief I got with these pills. Please access my problem, is this caused due to osteoporosis or Peripheral Encephalopathy or HIV itself.

Response from Dr. Henry

Back pain is very common in the general population and can be a challenge to precisely diagnose the cause and treat. HIV related pripheral neuropathy and/or osteoporosis are not usually the cause of back pain for someone in your situation.. Kidney problems, low back muscle strain/weakness, disc disease, and other non-HIV causes are the most common factors causing back pain. KH



Previous
What is neuropathy?
Next
truvada and kaletra

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement